my mother is 90 years old , has Alzheimer's -and is taking 25 mg 3x a day-then on alternate days 2x a day. She is jerking alot today and I am worried. Can it be dangerous or serious?
YES, this can be a very dangerous sign of a side-effect from Seroquel - it includes twitching, and tics, and jerking sensations. I'd take her to a doctor IMMEDIATELY, as she might be experiencing Tardive Dyskinesia, a very serious condition that is also a side-effect of Seroquel and all Anti-Psychotic medications.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Aug 2009 • 1 answer
Posted 17 Nov 2013 • 1 answer
What the best medication is for dementia or alzheimers is? Is seroquel appropriate for sleeplessness
Posted 14 Feb 2014 • 5 answers
Posted 22 Mar 2015 • 2 answers
Posted 23 Jul 2015 • 1 answer